# SDR 06FDEA1002

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BAY, UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE FOUND WITH CORROSION BS 1204 RBL 107.  SURFACE CORROSION ON UPPER CARGO BAY UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE AT BS 1204 RBL 107 REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND   WITHIN LIMIT AS PER FEDEX EA 1-5710-957831. MATERIAL ORIGINAL THICKNESS=0.164",   MATERIAL REMOVED=0.033", REMAINING THICKNESS=0.131".  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
